# SDR P5CA9800796

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039253
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 400 FT SPLIT IN ALTIMETERS AT 39,000 FT.  REPLACED NR 1 CENTRAL AIR DATA COMPUTER PER M/M 34-11-00.
